# SDR 04FDEA02392

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,212 hours, 21,899 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CTR ROLLER TRAY AT JUST FWD OF FR 38.1 BOTTOM SIDE IS CORRODED (LEVEL 2).  REMOVED DAMAGED SECTION AND INSTALLED SPLICE SECTION IAW A310/200 SRM 53-10-15.
